I understand what your wife is going through by not having an appetite. I'm 76 but when I was 26 I had the most awful migraine headaches! I also had no appetite due to the medications that I was taking for my migraine pain. I was taking Meprobamate and Tylonel with Codeine #4 every four hours. I lost a lot of weight and simply had no appetite. My mom would fix me a steak which I just loved and I could only take about 3 bites and I would feel full and couldn't eat anymore. Your wife is probably experiencing the same type of thing. You want to eat but you just can't eat much. Mom and I prayed for 2 years before one day the headaches were simply gone and never returned; thanks to God. I returned to normal and gained my weight back. I never had to take another pill for Migraine pain. You might want to research the medications your wife is taking to see if they may be causing her appetite to disappear. (You can do this with confidence on the Mayo Clinic website.) If you find that any of her medications have that side effect maybe her doctor could prescribe another similar medication without that side effect.
Best wishes and I'll remember you all in my prayers.